Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Continuous state branching processes
HTML articles powered by AMS MathViewer

by John Lamperti PDF
Bull. Amer. Math. Soc. 73 (1967), 382-386
  • E. B. Dynkin, Lévy measure of superprocesses; absorption processes, Itô’s stochastic calculus and probability theory, Springer, Tokyo, 1996, pp. 1–14. MR 1439514
  • William Feller, Diffusion processes in genetics, Proceedings of the Second Berkeley Symposium on Mathematical Statistics and Probability, 1950, University of California Press, Berkeley-Los Angeles, Calif., 1951, pp. 227–246. MR 0046022
  • Miloslav Jiřina, Stochastic branching processes with continuous state space, Czechoslovak Math. J. 8(83) (1958), 292–313 (English, with Russian summary). MR 101554, DOI 10.21136/CMJ.1958.100304
  • 4. J. W. Lamperti, Limiting distributions for branching processes, Proc. Fifth Berkeley Symposium (to appear). 5. J. W. Lamperti, The limit of a sequence of branching processes, Z. Wahrscheinlichkeitsrechnung und Verw. Gebiete.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 73 (1967), 382-386
  • DOI:
  • MathSciNet review: 0208685